# SDR R61A2024041200175

- Difficulty date: March 16, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N211JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000261
- Aircraft time: 33,583 hours, 24,331 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066350001
- Condition: Corroded
- Location: Frm 77 S29l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SHEAR TIE FOUND AT AFT CARGO FR77 S29L. MX REPLACED SHEAR TIE PN 170-66350-001 IAW SRM 51-41-01, 51-41-02.
